Header

UZH-Logo

Maintenance Infos

One-dimensional Chern-Simons theory


Alekseev, A; Mnëv, P (2011). One-dimensional Chern-Simons theory. Communications in Mathematical Physics, 307(1):185-227.

Abstract

We study a one-dimensional toy version of the Chern-Simons theory. We construct its simplicial version which comprises features of a low-energy effective gauge theory and of a topological quantum field theory in the sense of Atiyah.

Abstract

We study a one-dimensional toy version of the Chern-Simons theory. We construct its simplicial version which comprises features of a low-energy effective gauge theory and of a topological quantum field theory in the sense of Atiyah.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

36 downloads since deposited on 14 Mar 2013
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistical and Nonlinear Physics
Physical Sciences > Mathematical Physics
Language:English
Date:October 2011
Deposited On:14 Mar 2013 07:19
Last Modified:30 Jul 2020 07:17
Publisher:Springer
ISSN:0010-3616
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00220-011-1290-1

Download

Green Open Access

Filetype: Other (Coversheet Pages conversion from application/pdf to application/pdf) - Registered users only
Download PDF  'One-dimensional Chern-Simons theory'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 514kB